# SDR SWIA202161260

- Difficulty date: July 16, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR SUPPORT BRACKET ON FRAME 310.00 CORRODED. (MARKED)     (C-CHECK RO 9/27/2021)    REMOVED AND REPLACED THE FLOOR SUPPORT BRACKET ON FRAME FS310.00 REF CRJ 700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG  SH670-32320 REV C.  COMPLIED WITH SKYWEST FORM M-337 AND TASK 51-900-1002-SKY.
